# SDR DALA2024070906944

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 34,366 hours, 13,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0433894) BURN DAMAGE AT FRAME 500I STR 6L 2".0 DWN .035W .075L .005D. REPAIRED PER ERA 619139-14.
